# SDR 2008UALA06404

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 32,964 hours, 8,873 cycles
- Engine: Pwa PW4056
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG L/E SLAT ASYM DISPLAYED, LEADING EDGE LIGHT ILLUM WITH THE FLAP LEVER IN 1.  BOTH FLAP POINTERS ARE CORRECT.   REPLACED PROX SENSOR S-286 FOR INBOARD NR 5 L/E SLAT, CONDITION NORMAL.
